# SDR NACA2017072000044

- Difficulty date: July 18, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 77,718 hours, 60,962 cycles
- Engine: Pwa JT8D15A
- Engine time: 53,994 hours, 37,671 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R, B
- Precautionary procedure: E, B, A

## Discrepancy

NR 2 ENGINE FAILED AT 2000 FEET ON TAKEOFF.  MI AT 1705 FEET DURING CLIMB, LOUD NOISE FROM NR 2 ENGINE, NO EPR, SMOKE IN COCKPIT, AND ENGINE VIBRATION. NR 2 ENGINE HAD A FAILURE OF MULTIPLE STAGES OF THE TURBINE SECTION. THE ENGINE AND THRUST REVERSER WERE REMOVED AND REPLACED. THE ENGINE SEIZURE PHASE 2 CONDITIONAL INSPECTION WAS PERFORMED IAW AMM 05-51-61 AND THE PARTS DEPARTS AIRPLANE CONDITIONAL INSPECTION WAS ACCOMPLISHED IAW AMM 05-51-59.
